Saturday, September 9, 2006

Not again...

Last night I displayed tell-tale signs that the monthly mega-bitch has returned.

I don't remember my PMS being so bad when I was bigger. Maybe since I am smaller now it's more concentrated? I don't know.

It was so frustrating because I KNEW I was PMS-ing! The rational part of me said "Why are you getting so upset? These things never bothered you before. It's PMS." My overpowering emotional side however told her, "Get lost!! I'll feel how I want to feel!!!" *SIGH* It's like I'm a passenger in a psycho roller coaster that I have no control over, but after a good nights sleep I think it might be safe for Aaron to talk to me again. ;)

Even though it's close to "that time of the month," my weight has been amazingly stable! This is extra cool considering how unstable I've felt recently! ;) I was 143.25 this morning! That's 1.25 pounds down since September 1st. It's also one pound more than the weight I was when I kicked the fake sugar habit and entered "Maintenance Mode."

I've been keeping up with my exercise and eat around 2000 calories each day now. Oh! And I've finally got a multivitamin again! My old one contained aspartame!!! (Those bastards.) I got a "women's formula" so hopefully it will help "balance me out" by next month!! ;)

I need to have breakfast and get ready for TaiChi! :-D

-Jess

2 comments:

marjie said...

Hi Jess,
Glad to see your posting again.
I read your post about Aspartame, checked it out on the net and found several reasons for me to stop drinking it. I was wondering if you have any withdrawal symtoms. I have been having headaches for 3 days and am feeling dizzy. After reading the reports about Aspartame I think it is withdrawal. Hope your not going through this too.
The worst of the withdrawal has been depression, weird I know. I am starting to feel better today, if I wasn't I couldn't be typing this, that is how bad I felt.

Take care,
marjie

Jess said...

Totally. Headaches dizziness the whole nine yards. I'm feeling really out of it, but hope that it will improve soon! :)